Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 68, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 26, 2025, 4:11 PM EDT for Collier County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2025, 4:11 PM EDT (20:11 UTC)
- Expired
- Jun 26, 2025, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Collier County, FL
The radar
The Miami radar (KAMX), 124 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1314 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
474
WUUS52 KMFL 262011
SVRMFL
FLC021-262045-
/O.NEW.KMFL.SV.W.0068.250626T2011Z-250626T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
411 PM EDT Thu Jun 26 2025
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
West central Collier County in southwestern Florida...
* Until 445 PM EDT.
* At 411 PM EDT, a severe thunderstorm was located 7 miles southeast
of Golden Gate Estates, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Golden Gate Estates, Ave Maria, West Toll Gate On Alligator Alley,
Golden Gate, South Blocks Golde, Picayune Strand State Forest, and
Intersection I-75 And Everglades Blvd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2613 8137 2604 8154 2619 8172 2632 8143
TIME...MOT...LOC 2011Z 149DEG 2KT 2615 8150
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MFLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:12 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 26, 1:12 PM EDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Miami FL 112 PM EDT Thu Jun 26 2025 ...New AVIATION... .SHORT TERM... (Rest of today through Friday) Issued at 1210 PM EDT Thu Jun 26 2025 A mid to upper level low will continue to meander over the Florida Peninsula throughout the day. At the surface, an area of high pressure will remain centered off in the western Atlantic today into Friday. This will allow for a light southeasterly background wind flow to continue which is aiding in deep tropical moisture advection taking place today and into tomorrow. With the mid-level low, this will help to keep colder air in place aloft (12Z sounding 500mb temps - 9.6 degrees C). In combination with modest mid level lapse rates (6.1C/km), as well as sufficient instability (CAPE values of 1500- 2500 J/kg), these conditions could allow for a few strong to marginally severe thunderstorms to develop, especially this afternoon. The SPC convective outlook has all of South Florida under a marginal risk (1 of 5) for strong to severe thunderstorms across the region today, with a 5% probability for strong, damaging winds. Other than our local waters, there was a slow-start to activity this morning, but scattered to numerous showers and thunderstorms will continue to develop over the eastern metro early this afternoon. Moving further into the afternoon and early evening with assistance from sea breezes, these showers and storms will gradually push towards the interior and west heading towards before gradually diminishing this evening. Mid-afternoon thunderstorms tend to be the strongest thunderstorms during peak diurnal heating where where mesoscale boundary interactions occur across the interior sections. Slow moving thunderstorms or multiple rounds of strong thunderstorms developing over the same areas could lead to the potential for localized flooding as plenty of deep tropical moisture will allow for enhanced rainfall rates with the stronger activity. High temperatures will rise into the upper 80s and lower 90s. While the mid-level low will drift a bit further away from the region on Friday, it will still remain close enough to keep cooler air aloft in place as 500mb temperatures will range between -8 and - 9C through a good portion of the day. One significant factor that will need to be watched is a plume of Saharan Dust currently off to the southeast in the Bahamas extending into the Carribean Sea. This plume is anticipated to arrive over the region on Friday. While Saharan dust usually acts as a limiting factor for convection, with additional moisture already in place, this feature may not impact the coverage of convection on Friday. This Saharan dust, however, may allow for more of the thunderstorms to become strong to marginally severe by introducing just enough drier air in the mid levels to support strong gusty winds as DCAPE values could be elevated. With very light steering flow in place, the potential for slow moving storms and high rainfall rates could lead to localized flooding especially across the poor drainage areas once again. High temperatures on Friday will generally range from the upper 80s to lower 90s across most areas. && .LONG TERM... (Friday night through Wednesday) Issued at 104 AM EDT Thu Jun 26 2025 The weather pattern across South Florida looks to remain unsettled heading into the upcoming weekend and even into early next week. The mid level level low will remain nearly stationary over the Southeast heading into the upcoming weekend. At the surface, high pressure will remain centered off in the western Atlantic and South Florida will remain on the western periphery of this feature. With the synoptic wind flow remaining light out of the southeast, this will allow for the surface winds to be mainly sea breeze driven during this time. At the same time, the plume of Saharan Dust will remain intact throughout most of the upcoming weekend across the region. With the mid level low remaining parked over the Southeast, it will be close enough to provide an extra source of lift as it will keep cooler temperatures aloft in place. While convection development will continue to be diurnally driven by the sea breezes, coverage will likely continue to remain rather high as storms develop over the Atlantic waters and east coast during the morning and early afternoon hours before shifting towards the interior for the rest of the afternoon and evening hours. Strong to marginally severe thunderstorms will also be possible during the first half of the weekend containing heavy downpours and gusty winds. Heading towards the second half of the weekend and into early next week, the latest guidance suite continues to remain in relatively good agreement with pushing another mid level low westward from the Bahamas over the Florida Peninsula during this time frame. This will act as a reinforcing source of moisture and will keep enhanced shower and thunderstorm chances in place during this time frame with the added lift and instability continuing as well. While the diurnal summertime convective pattern will generally remain intact, there will be higher chances and higher coverage of showers and thunderstorms each day during this time frame. Strong to marginally severe thunderstorms will continue to remain possible especially during the afternoon and evening hours with the highest chances remaining over the interior where sea breeze and thunderstorm outflow boundaries collide. A rather light steering flow will remain in place as well which will keep the potential for slow moving storms in place. Slow moving storms with heavy downpours will continue to keep the potential for localized flooding in place especially in the poor drainage areas as well as areas that will be saturated from previous heavy downpours. High temperatures over the weekend and into early next week will remain near climatological normals for this time of year as they will rise into the upper 80s and lower 90s. && .AVIATION... (18Z TAFS) Issued at 105 PM EDT Thu Jun 26 2025 SCT showers and thunderstorms will become more numerous moving into the afternoon across the interior and Gulf, which may result in brief flight restrictions and erratic winds at KAPF. Conditions will become isolated/scattered across the east coast metro moving further into the afternoon. The light SE winds are strengthening to 10-15 kts, with a westerly Gulf breeze expected at KAPF this afternoon. Gusty, erratic winds are possible with any passing thunderstorm. Brief MVFR/IFR cigs/vis possible during heavy showers or thunderstorms. && .MARINE... Issued at 1210 PM EDT Thu Jun 26 2025 A gentle to moderate southeasterly wind flow will remain in place across the local waters through the rest of the week and into the upcoming weekend. Seas across the Atlantic and Gulf waters will remain at 2 feet or less during this time frame. Scattered to numerous showers and thunderstorms will be possible each day. Locally higher winds and seas could create potentially hazardous conditions in and around showers and storms. && .PRELIMINARY POINT TEMPS/POPS... Miami 79 90 80 90 / 30 50 20 40 West Kendall 75 91 75 91 / 30 40 20 30 Opa-Locka 79 92 80 92 / 30 50 20 40 Homestead 79 90 79 90 / 30 40 20 30 Fort Lauderdale 79 90 79 89 / 30 50 20 40 N Ft Lauderdale 79 90 79 90 / 30 50 20 40 Pembroke Pines 81 94 81 93 / 30 50 20 40 West Palm Beach 77 90 78 91 / 30 60 30 50 Boca Raton 77 92 78 92 / 30 50 20 50 Naples 74 90 75 91 / 60 50 30 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...JS/CWC LONG TERM....CWC AVIATION...JS
In the hours before
Special weather statement, Jun 26, 1:09 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Miami FL
109 PM EDT Thu Jun 26 2025
FLZ071-261745-
Inland Broward County FL-
109 PM EDT Thu Jun 26 2025
...A strong thunderstorm will impact portions of Broward County
through 145 PM EDT...
At 109 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Alligator Alley And Miami
Canal, or 17 miles west of Pembroke Pines, moving northwest at 5 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And
Miami Canal, and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2598 8064 2621 8087 2631 8061 2632 8059
2607 8047
TIME...MOT...LOC 1709Z 150DEG 6KT 2610 8060
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MFLSpecial weather statement, Jun 26, 2:09 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Miami FL
209 PM EDT Thu Jun 26 2025
FLZ066-067-071-261845-
Inland Broward County FL-Hendry FL-Inland Palm Beach County FL-
209 PM EDT Thu Jun 26 2025
...A strong thunderstorm will impact portions of southeastern Hendry,
northern Broward and southwestern Palm Beach Counties through 245 PM
EDT...
At 208 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Big Cypress Seminole Reservation, or 21
miles south of Montura. This storm was nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rotenberger Wildlife Refuge and Big Cypress Seminole Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2626 8089 2632 8108 2651 8106 2642 8077
TIME...MOT...LOC 1808Z 199DEG 1KT 2636 8096
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MFLSpecial weather statement, Jun 26, 3:13 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Miami FL
313 PM EDT Thu Jun 26 2025
FLZ069-070-262000-
Coastal Collier County FL-Inland Collier County FL-
313 PM EDT Thu Jun 26 2025
...A strong thunderstorm will impact portions of southeastern Collier
County through 400 PM EDT...
At 313 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Copeland, or 7 miles northeast of
Everglades City, moving northeast at 15 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Cypress National Preserve, Copeland, and Jerome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2585 8123 2598 8138 2625 8119 2607 8091
TIME...MOT...LOC 1913Z 225DEG 12KT 2594 8130
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JSSpecial weather statement, Jun 26, 3:28 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
328 PM EDT Thu Jun 26 2025
FLZ070-262000-
Inland Collier County FL-
328 PM EDT Thu Jun 26 2025
...A strong thunderstorm will impact portions of central Collier
County through 400 PM EDT...
At 328 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Copeland, or 10 miles north of Everglades
City, moving northeast at 5 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miles City, Fakahatchee Strand State Preserve, and Deep Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2598 8138 2605 8147 2625 8135 2625 8119
TIME...MOT...LOC 1928Z 217DEG 6KT 2602 8140
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JSSpecial weather statement, Jun 26, 3:45 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
345 PM EDT Thu Jun 26 2025
FLZ069-070-262030-
Coastal Collier County FL-Inland Collier County FL-
345 PM EDT Thu Jun 26 2025
...A strong thunderstorm will impact portions of southwestern Collier
County through 430 PM EDT...
At 344 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over West Toll Gate On Alligator Alley, or 7
miles south of Golden Gate Estates, moving southeast at 10 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Golden Gate Estates, Belle Meade, West Toll Gate On Alligator Alley,
Royal Palm Hammock, Lely Resort, Fiddlers Creek, South Blocks Golde,
Picayune Strand State Forest, and Intersection I-75 And Everglades
Blvd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2605 8173 2622 8167 2619 8139 2594 8153
TIME...MOT...LOC 1944Z 292DEG 9KT 2612 8164
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MFLSpecial weather statement, Jun 26, 3:58 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
358 PM EDT Thu Jun 26 2025
FLZ066-070-262030-
Hendry FL-Inland Collier County FL-
358 PM EDT Thu Jun 26 2025
...Strong thunderstorms will impact portions of central Collier and
south central Hendry Counties through 430 PM EDT...
At 358 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles southeast of
Golden Gate Estates to 11 miles southwest of Hendry Correctional.
Movement was northwest at 5 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Golden Gate Estates, Ave Maria, Orangetree, Miles City, Sunniland,
Picayune Strand State Forest, and Intersection I-75 And Everglades
Blvd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2627 8163 2635 8124 2613 8112 2606 8153
TIME...MOT...LOC 1958Z 136DEG 5KT 2616 8148 2617 8130
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MFLThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:47 AM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 26, 1:09 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 26, 2:09 PM EDT | Special Weather Statement | MFL | Hendry | 36 min |
| Jun 26, 3:13 PM EDT | Special Weather Statement | MFL | Collier | 47 min |
| Jun 26, 3:28 PM EDT | Special Weather Statement | MFL | Collier | 32 min |
| Jun 26, 3:45 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Jun 26, 3:58 PM EDT | Special Weather Statement | MFL | Collier | 32 min |
| Jun 26, 4:35 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.